| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated that a cc4204a intraocular lens, diopter +19.5, had no patient contact, stuck in loader.Attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
Device evaluation : lens box was returned with no lens.(b)(4).